MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADDR03
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5592-53 lead, implanted: (b)(6) 2001.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
In response to the advisory describing the potential for device circuit error to occur while the device is processing an atrial-sensed event, the implantable pulse generator (ipg) was prophylactically replaced.No device malfunction was observed while the device was in use, however, given the potential for loss of device functionality the ipg was explanted and replaced to preclude harm to the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key8412120
Report Number3004209178-2019-05027
Device Sequence Number2205807
Product Code NVZ
UDI-Device Identifier00643169708648
UDI-Public00643169708648
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2019
Device Model NumberADDR03
Device Catalogue NumberADDR03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 02/18/2019
Supplement Date Received by Manufacturer03/06/2019
04/04/2019
06/11/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date03/29/2019
04/12/2019
06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4004M58 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR